Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TrevorB

Veteran Member
  • Total Reviews

    0
  • Content Count

    118
  • Joined

  • Last visited

Community Reputation

0 Neutral

7 Followers

About TrevorB

  • Rank
    Member
  • Birthday 05/03/1991

Profile Information

  • Gender
    Male
  • Location
    Ontario, Canada

Recent Profile Visitors

4397 profile views
  1. Dude did you used to live in Norcal by any chance?

    1. My skin is very similar to yours. I purchased 12.5% TCA recently, so after I do the peel I will get back to you. My skin was a lot worse before Accutane, and after a year of using Retin A (post accutane) I have seen a lot of improvement with my scars.
    2. So it's been a while since I've been on acne.org. My skin has improved a lot since then, which is sort of why I just haven't been bothered to come here (along with being busy). I plan to get laser resurfacing late January and I want my skin to be in the best possible condition to make this worth my money ($500/cheeks treatment x 3 treatments. $1250/whole face x 1 treatment). I have lots of hyperpigmentation, red marks, and overall bad texture that has not improved at all. -My Regimen- AM: - W
    3. Mix a few drops in with your moisturizer. It REALLY helps with the dry skin. Dan suggests 4-6 drops during the day, and 10-12 at night.
    4. Yea.. I'm just going to call the derm tomorrow to make an appointment and see what I can do. I'm completely changing my regimen too. Hopefully the CeraVe moisturizer, and cleanser (or the spectro gel cleanser since I heard good things about it. They have jojoba oil at a herbal store so I should be able to get that there. Also, what is p&ps?
    5. I just came across your profile and wanted to leave a note to say hello. Good luck on your regimen. Also, you can find some Jojoba for sale as part of Dan's Acne.org products. I can't speak for the Jojoba, but Dan's cleanser, treatment, and moisturizer have been the best that I have used so far... and I have used A LOT, so I expect the Jojoba is just as good quality as the others.

      1. The derm suggested it, and many other users on here have done the same (using retin-a after accutane). Like I said, the problem only came up recently. I have washed my face twice per day ever since I began treating my acne in grade 8. It is also suggested everywhere on this site, both by dan, and users. Even my dermatologist said I should be washing my face twice per day.
      2. So it's been about 7 months now since coming off accutane. My skin was pretty much clear coming off it, and stayed that way until recently... Now my skin is very dry (it almost looks like plastic), flaky, and red all the time and I have been getting one zit after another goes away, never more than 1 at a time though thankfully. It seems like an hour or two after using moisturizer my skin starts to flaky like crazy around my mouth. I use retin-a every day (sometimes every other day) to keep my
      3. I feel so stupid for asking this but I have to know. I always thought you have to wait 10-15 mins after washing you face to apply moisturizer. I mean without any other products involved; just moisturizer. My friend brought up the other day that it's actually better to use it right after washing your face, and I freaked.. have I been doing it wrong all this time? D: I've just finished accutane and use retin a now, so I'm still trying to figure out exactly when moisturizer comes in when I use it.
      4. Now that I'm finished accutane I was wondering a few things (also note that I am using retin a indefinitely, depending on how it works, to keep my skin in good condition and clear up all the nasty red marks). I plan on getting laser treatment once accutane completely leaves my system too. 1. Will I be able to take multivitamins with vitamin A again now that I'm finished? Or will I have to wait a while? 2. Can I start working out a lot? Or again, will I have to wait a while for accutane to leav
      5. I'd like to know this too. I just finished accutane and I've noticed tiny red spots on my stomach. They're only really visible in daylight though.
      6. Completed (6 Months) Sooo.. It's been a while aha.. I haven't updated this log in about 3 months. It's because I haven't really felt like socializing, I hardly leave the house. My skin is still full of red marks and the redness sucks (though it has improved a lot), and I am not happy with the texture either. I told the derm I wanted tazorac in gel form to keep my skin under control but she gave me retin a instead, and told me that my skin would not be able to handle it right now (she also thin
      ×